# SDR ORJA99128

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60034051
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - LEFT LOWER FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT LOWER FORWARD OVERWING BATTERY PACK IAW MM 33-53-00, OPS CHECK OK.  (M)
